# SDR REXA201100846

- Difficulty date: November 17, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 8,144 hours, 5,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  DEFERRED PER MEL 25-61-04.  R&R FA FLAHSLIGHT BATTERY IAW AMM 25-60-00.  OPS CHK GOOD.  THIS DEFER CLEARS.  PART EFFECTIVITY VERIFIED.
